![]() |
The study on X3 sequence spaces |
---|---|
รหัสดีโอไอ | |
Creator | 1. Subramanian Nagarajan 2. Ayhan Esi |
Title | The study on X3 sequence spaces |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2559 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 38 |
Journal No. | 5 |
Page no. | 581-590 |
Keyword | gai sequence,analytic sequence,triple sequence,dual,monotone metric |
ISSN | 0125-3395 |
Abstract | Let ?3 denote the space of all triple gai sequences and ?3 the space of all triple analytic sequences. This paper is devoted to the general properties of ?3 |